MathSciNet Relay Station
MathSciNet bibliographic data
MR1737333 (2001c:52004) 52A37 (52A55)
Smith, Warren D. A lower bound for the simplexity of the $n$-cube via hyperbolic volumes. Combinatorics of polytopes. European J. Combin. 21 (2000), no. 1, 131–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement